MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FAST FIX FLX CRVD INSRTR BNDR CANN SET; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. FAST FIX FLX CRVD INSRTR BNDR CANN SET; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 72205324
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during an arthroscopy surgery, one (1) fast-fix flex was unable to build tension after deployment.The procedure was resumed, after a non-significant delay, using an equivalent s+n back-up product.Although there was an issue with the implant, both t implants remain inside the patient¿s meniscus and were not removed.Additional anesthesia was not required as consequence of the surgical prolongation.No further complications were reported.

Brand Name
FAST FIX FLX CRVD INSRTR BNDR CANN SET
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key25712104
Report Number1219602-2026-02057
Device Sequence Number5094706
Product Code GAT
UDI-Device Identifier00885556772737
UDI-Public885556772737
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K203393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72205324
Device Lot Number2215880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/04/2026
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexMale